# SDR 01FDEA00926

- Difficulty date: October 26, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159362
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 660 JUST ABOVE STR 24L. REMOVED AND REPLACED FRAME PER SRM 51-40-3.
